Title: Orthogonal rational matrix-valued functions on the unit circle: Recurrence relations and a Favard-type theorem
Authors: Fritzsche, B ×
Kirstein, B
Lasarow, Andreas #
Issue Date: 2006
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:279 issue:5-6 pages:513-542
Abstract: This paper contains further steps towards a Szego theory for orthogonal rational matrix-valued functions on the unit circle T. It continues the investigations started in [18]-[20]. Hereby we are guided by former work of Bultheel, Gonzdlez-Vera, Hendriksen, and Njastad on scalar orthogonal rational functions on the one side and by research of Delsarte, Genin, and Kamp on matrix polynomials on the other side. In this paper we derive recursion formulas for Christoffel-Darboux pairs of rational matrix functions which lead us to j(qq)-recursively connected pairs of rational matrix functions. Moreover, we prove a Favard-type theorem for rational matrix functions. (C) 2006 WILEY-VCH Verlag GmbH & Co. KGaA. Weinheim.
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science